|
Volumn 4, Issue , 2003, Pages
|
A discrete fractional Fourier transform based on orthonormalized McClellan-Parks eigenvectors
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ALGORITHMS;
DISCRETE FOURIER TRANSFORMS;
EIGENVALUES AND EIGENFUNCTIONS;
MATRIX ALGEBRA;
DISCRETE FRACTIONAL FOURIER TRANSFORMS (DFRFT);
DIGITAL SIGNAL PROCESSING;
|
EID: 17944385549
PISSN: 02714310
EISSN: None
Source Type: Conference Proceeding
DOI: None Document Type: Conference Paper |
Times cited : (1)
|
References (5)
|